# SDR HNAA2009041700123

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 35,480 hours, 38,878 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214665
- Part serial: 3741P
- Condition: Leaking
- Location: Nr 1
- Part time: 34,088 hours, 37,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM NUMBER ONE BRAKE AREA, INSPECT FOUND NUMBER TWO BRAKE TO HAVE A LEAK.  REMOVED AND REPLACED NUMBER TWO BRAKE IN ACCORDANCE WITH 32-42-11, LEAK CHECK GOOD OK FOR SERVICE.  S/N OFF 3741P.
